| Model Number |
300-01-09 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Unspecified Infection (1930); Pain (1994); Joint Dislocation (2374)
| Date of Event |
03/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the 77 year old female patient presented with posterior dislocation of the humerus, and pain.The surgeon opened the joint to find frank pus.The patient was revised on (b)(6) 2023; all components were removed and a spacer placed in-situ.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
Pending investigation.D10: (b)(4): 315-35-00 - glnd kwire.(b)(4): 320-01-38 - equinoxe reverse 38mm glenosphere.(b)(4): 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(4): 320-15-01 - eq rev glenoid plate.(b)(4): 320-15-05 - eq rev locking screw.(b)(4): 320-20-00 - eq reverse torque defining screw kit.(b)(4): 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(4): 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(4): 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(4): 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(4): 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(4): 320-38-00 - equinoxe reverse 38mm humeral liner +0.(b)(4): 321-20-00 - equinoxe reverse shoulder drill kit.
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation, infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.